# SDR DALA2023071805814

- Difficulty date: July 13, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 71,516 hours, 27,017 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3749 -MISC/DE- DUE TO LE TRANSIT LIGHT AT FLAPS 0. CORRECTIVE ACTION: C/W FIM TROUBLE SHOOTING STEPS AND REPLACED FAULTY LEADING EDGE RETRACT SENSOR. OPS NORMAL AND RTS.
